# SDR REXA2016062401236

- Difficulty date: June 24, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 613-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT IS CORRODED FROM BS 629 - 645, 661 TO  661+16, AND 613.  FABRICATED A NEW SERVICEABLE SEAT TRACK BETWEEN BS 573 - 661+16 IAW REO 670-53-00-343 REV-M AND INSTALLED IAW AMM 53-00-49-400-801-A01.                               
"
